# SDR FDEA202307011143

- Difficulty date: July 1, 2023
- Submitted: July 5, 2023
- Operation: Air carrier
- Aircraft: N901FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 27122
- Aircraft time: 58,985 hours, 27,779 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DOOR 1L, EMERGENCY "EXIT" SIGN, X6 BULB U/S  "EXIT" SIGN STILL VISIBLE AND CLEAR    (INFO: PLZ SEE MDIS 33-40-6224 FOR BSL/01JUL/R&R BATTERY PACK POWER SUPPLY M00731) MEL  01JUL23 12:25   BSL U  RELEASED FOR SERVICE PER MEL : 33-51-01-01  CATEGORY : D EXPIRATION : 29OCT23  "MEL 33-51-01-01: INTERIOR EMERGENCY LIGHTS -  INOP."MEL: 33-51-01-01  X6 BULBS INOP (OL-3071)  DEFERRED IAW MEL 33-51-01-01.   REBULBED EXIT LIGHT BULBS PER SMP. REF MM 33-51-00-5, PERF OPS CHECK OK. A/C OK TO CONTINUE.
